My donor just went in for a check up before our cycle, as she has been off birth control pills for over 2 weeks and no period. According to the ultrasound and bloodwork, she looks good, just slightly elevated estrogen (140).
They are putting her on cetrocide for two days and rechecking BW.
I do feel that this clinic is on top of stuff, especially since they now have direct contact with the donor (the agency between the donor and the clinic was causing some communication delays/errors).
They will not proceed if the levels are not right, but I am hoping all goes well. She had a previous cycle and did well, though the stim period was quite long, they did good number of eggs and frozens in addition to the fresh.
I actually feel quite fine about everything, I just thought I would get your feedback.
There was so much confusing stuff when the agency was in between the clinic, but now everything seems to be making more sense.
Glad they are keeping an eye on your donor. Has she been spotting whilst on pills? What is the endometrial thickness? Does she have a follicle growing at all? We insist that estrogen level is below 70 before starting a cycle. Weird her period hasn't come when stopping the pills but if she has been spotting whilst on them maybe her endometrium is very thin. Also have they checked her LH. They bring donors off pills for an LH surge, has this happened? Can they give her 3 days of provera so that her period comes? Also are you already on medication? If so you need to make a decision whether to stop and start over or whether to continue.
In honesty I think you should talk to your doctor and tell him that you really need the best chance possible of this cycle working. In my opinion it is sometimes better to cancel when only you have been taking drugs than canceling when a donor has used up money on stims. I'd rather you wait than rush into a cycle thats not optimal in the beginning.
Also, just a thought, the donor has remembered to stop the pills hasn't she? If she is on Lupron from day 21 or day 24 even when taking pills I have seen girls that don't get their period for up to 14 days, the lupron delays it and that would be the reason for the low E2. Is she already taking Lupron or its equivalent?
Sorry for the totally mixed up response, just thinking off the top of my head. Hope you can put it together.